CureZone   Log On   Join
Re: Merina side effects
 

Original Dr. Hulda Clark
Hulda Clark Cleanses


More
Joanna1983 Views: 2,920
Published: 14 years ago
 
This is a reply to # 966,406

Re: Merina side effects


I am not a doctor but it sounds like you may have a form of yest infection. Has your doctor checked you for that? That would explain the pelvic inflamation, the itching sometimes a yeast infection will go beyond a UTI if the infection is bad enough and will cause blood in your urine. I would have your doctor check you for a yeast infection when you go back in.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.281 sec, (1)